question-icon

What Causes Loose Stools After Masturbation?

default
Posted on Fri, 27 Apr 2018
Question: I have a very delicate stomach. Every other day i get loose stool and it worsens in frequency after masturbating. Recently i had a stomach infection with non stop vomiting and diarrhea. I took fluid, antibiotics, vitamins, probiotics. I cant seem to be at complete ease. Help please.
doctor
Answered by Dr. Prof. Kunal Saha (3 hours later)
Brief Answer:
Seems to be an episode of gastroenteritis

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone very carefully through your query. You seem to be suffering from an episode of gastritis. In such an occasion it is very important to replenish the lost water and salts. Unless that is done, it can lead to to dehydration and fluid electrolyte imbalance. The spinning of head indicates that you are possibly fluid depleted and therefore drinking plenty of water and ORS is the key. If that does not help, visit the ER at the earliest.

In order to relieve yourself, you need to do the following:
* Take plenty of ORS (oral rehydration solution) to replenish the lost fluids and salts.
* Avoid alcohol intake (if it a part of your habit).
* Take Prilosec (omeprazole) once daily before breakfast.
* Take some antiemetic like meclizine.
* Take juicy fruits like citrus fruits. They contain plenty of potassium which should help in proper functioning of the muscles and in reduction of the cramps.

Hopefully that should help. I do not suppose that there is a relation with masturbation.

Let me know if I could help further.

Regards

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4468 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Loose Stools After Masturbation?

Brief Answer: Seems to be an episode of gastroenteritis Detailed Answer: Thanks for asking on HealthcareMagic. I have gone very carefully through your query. You seem to be suffering from an episode of gastritis. In such an occasion it is very important to replenish the lost water and salts. Unless that is done, it can lead to to dehydration and fluid electrolyte imbalance. The spinning of head indicates that you are possibly fluid depleted and therefore drinking plenty of water and ORS is the key. If that does not help, visit the ER at the earliest. In order to relieve yourself, you need to do the following: * Take plenty of ORS (oral rehydration solution) to replenish the lost fluids and salts. * Avoid alcohol intake (if it a part of your habit). * Take Prilosec (omeprazole) once daily before breakfast. * Take some antiemetic like meclizine. * Take juicy fruits like citrus fruits. They contain plenty of potassium which should help in proper functioning of the muscles and in reduction of the cramps. Hopefully that should help. I do not suppose that there is a relation with masturbation. Let me know if I could help further. Regards